# SDR VIBR20140218001

- Difficulty date: December 16, 2013
- Submitted: February 18, 2014
- Operation: General aviation
- Aircraft: N8288R
- Make and model: Cessna 525
- Aircraft serial: 5250348
- Aircraft time: 5,286 hours, 4,711 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Switch
- Part number: A31289
- Condition: Intermittent
- Location: Instrument Panel
- Part time: 5,286 hours, 4,711 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN AVIONICS MASTER IS SELECTED TO OFF, AVIONICS INTERMITTENTLY GOES INTO EMERGENCY POWER MODE.
